MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VORTX - 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION VORTX - 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 82865
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that rebleeding was noted.The target lesion was in the kidney vessel.A 4mm/4mm vortx - 18 was used for treatment on (b)(6) 2020 after five other coils were placed.Post procedure, it was found out that the patient was still bleeding thus treated again on (b)(6) 2020.There was nothing abnormal with the coil after it was released successfully.The physician thought the rebleeding was related to the user's operation method as it was very difficult to find the bleeding spot because the kidney artery was brittle and the patient's lesion was difficult to embolize.The patient's condition was stable and there were no further complications reported.It was noted that if the rebleeding could not be controlled, the patient would need to undergo interventional surgery again.

Brand Name
VORTX - 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10116845
Report Number2134265-2020-07343
Device Sequence Number19294720
Product Code KRD
UDI-Device Identifier08714729158882
UDI-Public08714729158882
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102714
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2022
Device Model Number82865
Device Catalogue Number82865
Device Lot Number0024309129
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR